# SDR SWIA200718874

- Difficulty date: November 12, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 11,055 hours, 9,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR HALF OF THE EMERGENCY LIGHTS DON'T WORK, FLIGHT NR 6505.  CLEANED AND SECURED EMERGENCY STRIP CONNECTION.  OPS CHECK GOOD.
